Generic properties of generalized hyperbolic partial differential equations

Tom 59 / 1994

Dariusz Bielawski Annales Polonici Mathematici 59 (1994), 107-115 DOI: 10.4064/ap-59-2-107-115

Streszczenie

The existence and uniqueness of solutions and convergence of successive approximations are considered as generic properties for generalized hyperbolic partial differential equations with unbounded right-hand sides.

Autorzy

  • Dariusz Bielawski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek